Filtros : "Schrohe, Elmar" Limpar

Filtros



Refine with date range


  • Source: Journal of Fourier Analysis and Applications. Unidade: IME

    Subjects: PROBLEMAS DE CONTORNO, EQUAÇÕES DIFERENCIAIS PARCIAIS, ÁLGEBRAS DE OPERADORES, OPERADORES DE FREDHOLM

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LOPES, Pedro Tavares Paes; SCHROHE, Elmar. Spectral invariance of pseudodifferential boundary value problems on manifolds with vonical singularities. Journal of Fourier Analysis and Applications, New York, v. 25, n. 3, p. 1147–1202, 2019. Disponível em: < http://dx.doi.org/10.1007/s00041-018-9607-5 > DOI: 10.1007/s00041-018-9607-5.
    • APA

      Lopes, P. T. P., & Schrohe, E. (2019). Spectral invariance of pseudodifferential boundary value problems on manifolds with vonical singularities. Journal of Fourier Analysis and Applications, 25( 3), 1147–1202. doi:10.1007/s00041-018-9607-5
    • NLM

      Lopes PTP, Schrohe E. Spectral invariance of pseudodifferential boundary value problems on manifolds with vonical singularities [Internet]. Journal of Fourier Analysis and Applications. 2019 ; 25( 3): 1147–1202.Available from: http://dx.doi.org/10.1007/s00041-018-9607-5
    • Vancouver

      Lopes PTP, Schrohe E. Spectral invariance of pseudodifferential boundary value problems on manifolds with vonical singularities [Internet]. Journal of Fourier Analysis and Applications. 2019 ; 25( 3): 1147–1202.Available from: http://dx.doi.org/10.1007/s00041-018-9607-5
  • Source: Münster Journal of Mathematics. Unidade: IME

    Subjects: K-TEORIA, ÁLGEBRAS DE OPERADORES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; SCHICK, Thomas; SCHROHE, Elmar. Families index for Boutet de Monvel operators. Münster Journal of Mathematics, Muenster, v. 6, n. 2, p. 343-364, 2013. Disponível em: < https://www.uni-muenster.de/FB10/mjm/vol_6/mjm_vol_6_09.pdf >.
    • APA

      Melo, S. T. do R., Schick, T., & Schrohe, E. (2013). Families index for Boutet de Monvel operators. Münster Journal of Mathematics, 6( 2), 343-364. Recuperado de https://www.uni-muenster.de/FB10/mjm/vol_6/mjm_vol_6_09.pdf
    • NLM

      Melo ST do R, Schick T, Schrohe E. Families index for Boutet de Monvel operators [Internet]. Münster Journal of Mathematics. 2013 ; 6( 2): 343-364.Available from: https://www.uni-muenster.de/FB10/mjm/vol_6/mjm_vol_6_09.pdf
    • Vancouver

      Melo ST do R, Schick T, Schrohe E. Families index for Boutet de Monvel operators [Internet]. Münster Journal of Mathematics. 2013 ; 6( 2): 343-364.Available from: https://www.uni-muenster.de/FB10/mjm/vol_6/mjm_vol_6_09.pdf
  • Source: Analysis, geometry and quantum field theory. Conference titles: International conference in honor of Steve Rosenberg's 60th birthday. Unidade: IME

    Assunto: K-TEORIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; SCHICK, Thomas; SCHROHE, Elmar. C*-algebra approach to the index theory of boundary value problems. Anais.. Providence, Rhode Island: AMS, 2012.Disponível em: DOI: 10.1090/conm/584/11587.
    • APA

      Melo, S. T. do R., Schick, T., & Schrohe, E. (2012). C*-algebra approach to the index theory of boundary value problems. In Analysis, geometry and quantum field theory. Providence, Rhode Island: AMS. doi:10.1090/conm/584/11587
    • NLM

      Melo ST do R, Schick T, Schrohe E. C*-algebra approach to the index theory of boundary value problems [Internet]. Analysis, geometry and quantum field theory. 2012 ;Available from: http://dx.doi.org/10.1090/conm/584/11587
    • Vancouver

      Melo ST do R, Schick T, Schrohe E. C*-algebra approach to the index theory of boundary value problems [Internet]. Analysis, geometry and quantum field theory. 2012 ;Available from: http://dx.doi.org/10.1090/conm/584/11587
  • Source: Journal of Noncommutative Geometry. Unidade: IME

    Subjects: ANÁLISE GLOBAL, EQUAÇÕES DIFERENCIAIS PARCIAIS, K-TEORIA, ÁLGEBRAS DE OPERADORES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AASTRUP, Johannes; MELO, Severino Toscano do Rego; MONTHUBERT, Bertrand; SCHROHE, Elmar. Boutet de Monvel’s calculus and groupoids I. Journal of Noncommutative Geometry, Zürich, v. 4, n. 3, p. 313-329, 2010. Disponível em: < http://dx.doi.org/10.4171/jncg/57 > DOI: 10.4171/jncg/57.
    • APA

      Aastrup, J., Melo, S. T. do R., Monthubert, B., & Schrohe, E. (2010). Boutet de Monvel’s calculus and groupoids I. Journal of Noncommutative Geometry, 4( 3), 313-329. doi:10.4171/jncg/57
    • NLM

      Aastrup J, Melo ST do R, Monthubert B, Schrohe E. Boutet de Monvel’s calculus and groupoids I [Internet]. Journal of Noncommutative Geometry. 2010 ; 4( 3): 313-329.Available from: http://dx.doi.org/10.4171/jncg/57
    • Vancouver

      Aastrup J, Melo ST do R, Monthubert B, Schrohe E. Boutet de Monvel’s calculus and groupoids I [Internet]. Journal of Noncommutative Geometry. 2010 ; 4( 3): 313-329.Available from: http://dx.doi.org/10.4171/jncg/57
  • Source: Journal fur die Reine und Angewandte Mathematik. Unidade: IME

    Assunto: K-TEORIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; SCHICK, Thomas; SCHROHE, Elmar. A K-theoretic proof of Boutet de Monvel's index theorem for boundary value problems. Journal fur die Reine und Angewandte Mathematik, Berlin, v. 599, p. 217-233, 2006. Disponível em: < http://dx.doi.org/10.1515/crelle.2006.083 > DOI: 10.1515/crelle.2006.083.
    • APA

      Melo, S. T. do R., Schick, T., & Schrohe, E. (2006). A K-theoretic proof of Boutet de Monvel's index theorem for boundary value problems. Journal fur die Reine und Angewandte Mathematik, 599, 217-233. doi:10.1515/crelle.2006.083
    • NLM

      Melo ST do R, Schick T, Schrohe E. A K-theoretic proof of Boutet de Monvel's index theorem for boundary value problems [Internet]. Journal fur die Reine und Angewandte Mathematik. 2006 ; 599 217-233.Available from: http://dx.doi.org/10.1515/crelle.2006.083
    • Vancouver

      Melo ST do R, Schick T, Schrohe E. A K-theoretic proof of Boutet de Monvel's index theorem for boundary value problems [Internet]. Journal fur die Reine und Angewandte Mathematik. 2006 ; 599 217-233.Available from: http://dx.doi.org/10.1515/crelle.2006.083
  • Source: Noncommutative geometry and quantum groups. Unidade: IME

    Subjects: TEORIA DO ÍNDICE, K-TEORIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; NEST, Ryszard; SCHROHE, Elmar. K-theory of Boutet de Monvel's algebra. In: Noncommutative geometry and quantum groups[S.l: s.n.], 2003.Disponível em: DOI: 10.4064/bc61-0-10.
    • APA

      Melo, S. T. do R., Nest, R., & Schrohe, E. (2003). K-theory of Boutet de Monvel's algebra. In Noncommutative geometry and quantum groups. Warsaw: Institute of Mathematics, Polish Academy of Sciences. doi:10.4064/bc61-0-10
    • NLM

      Melo ST do R, Nest R, Schrohe E. K-theory of Boutet de Monvel's algebra [Internet]. In: Noncommutative geometry and quantum groups. Warsaw: Institute of Mathematics, Polish Academy of Sciences; 2003. Available from: http://dx.doi.org/10.4064/bc61-0-10
    • Vancouver

      Melo ST do R, Nest R, Schrohe E. K-theory of Boutet de Monvel's algebra [Internet]. In: Noncommutative geometry and quantum groups. Warsaw: Institute of Mathematics, Polish Academy of Sciences; 2003. Available from: http://dx.doi.org/10.4064/bc61-0-10
  • Source: Journal fur die Reine und Angewandte Mathematik,. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; NEST, Ryszard; SCHROHE, Elmar. C*-structure and K-theory of Boutet de Monvel's algebra. Journal fur die Reine und Angewandte Mathematik,, Berlin, v. 561, p. 145-175, 2003. Disponível em: < https://doi.org/10.1515/crll.2003.064 > DOI: 10.1515/crll.2003.064.
    • APA

      Melo, S. T. do R., Nest, R., & Schrohe, E. (2003). C*-structure and K-theory of Boutet de Monvel's algebra. Journal fur die Reine und Angewandte Mathematik,, 561, 145-175. doi:10.1515/crll.2003.064
    • NLM

      Melo ST do R, Nest R, Schrohe E. C*-structure and K-theory of Boutet de Monvel's algebra [Internet]. Journal fur die Reine und Angewandte Mathematik,. 2003 ; 561 145-175.Available from: https://doi.org/10.1515/crll.2003.064
    • Vancouver

      Melo ST do R, Nest R, Schrohe E. C*-structure and K-theory of Boutet de Monvel's algebra [Internet]. Journal fur die Reine und Angewandte Mathematik,. 2003 ; 561 145-175.Available from: https://doi.org/10.1515/crll.2003.064
  • Unidade: IME

    Assunto: OPERADORES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Severino Toscano do Rego; NEST, Ryszard; SCHROHE, Elmar. K-theory of Boutet de Monvel's algebra. [S.l: s.n.], 2002.
    • APA

      Melo, S. T. do R., Nest, R., & Schrohe, E. (2002). K-theory of Boutet de Monvel's algebra. São Paulo: IME-USP.
    • NLM

      Melo ST do R, Nest R, Schrohe E. K-theory of Boutet de Monvel's algebra. 2002 ;
    • Vancouver

      Melo ST do R, Nest R, Schrohe E. K-theory of Boutet de Monvel's algebra. 2002 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021